# SDR MASA200600192

- Difficulty date: January 25, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 8,737 hours, 8,324 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cartridge
- Part number: KPD4235
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2766 CAE.  SPOILERS FAILED TO OPEN DURING DESCENT.  MX REPLACED THE SPOILER ACTUATOR LEVER ASSY.
